MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Helvetica paediatrica acta · 1976

Hepatic toxicity of antituberculous drugs in children.

Allué X, Sanjurjo P, Fidalgo I, Bilbao F

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Three cases of children who developed hepatic toxicity of different degree while on antituberculous treatment with isoniazid and rifampicin are reported. The clinical picture is presented and the pathogenesis of the hepatic damage is discussed. The pathological findings in the liver are those of a drug induced hepatitis. The combined treatment of tuberculosis in children with isoniazid and rifampicin is potentially dangerous and should be reserved for cases in which resistance to other drugs has been demonstrated.

Для цитирования: Allué X, Sanjurjo P, Fidalgo I, Bilbao F. Hepatic toxicity of antituberculous drugs in children.. Helvetica paediatrica acta. 1976.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.